July  2016, 36(7): 3845-3856. doi: 10.3934/dcds.2016.36.3845

Global well-posedness of axisymmetric Navier-Stokes equations with one slow variable

1. 

College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

2. 

Shanghai Key Laboratory for Contemporary Applied Mathematics, School of Mathematical Sciences, Fudan University, Shanghai 200433

Received  March 2015 Revised  November 2015 Published  March 2016

This paper deals with the global well-posedness of axisymmetric Navier-Stokes equations with swirl. We prove that there exists a global solution of Navier-Stokes equations under some weighted energy for a class of large anisotropic initial data slowly varying in the vertical variable.
Citation: Weimin Peng, Yi Zhou. Global well-posedness of axisymmetric Navier-Stokes equations with one slow variable. Discrete & Continuous Dynamical Systems - A, 2016, 36 (7) : 3845-3856. doi: 10.3934/dcds.2016.36.3845
References:
[1]

M. Cannone, Chapter 3: Harmonic analysis tools for solving the incompressible navier-stokes equations,, in Handbook of Mathmatical Fluid Dynamics, 3 (2004), 161.   Google Scholar

[2]

M. Cannone, Y. Meyer and F. Planchon, Solutions auto-similaires des équations de Navier-Stokes,, Sémin. Équations aux Dérivées Partielles de I'École polytechnique, 8 (1994).   Google Scholar

[3]

D. Chae and J. Lee, On the regularity of the axisymmetric solutions of the Navier-Stokes equations,, Math. Z., 239 (2002), 645.  doi: 10.1007/s002090100317.  Google Scholar

[4]

C. C. Chen, R. M. Strain, T. P. Tsai and H. T. Yau, Lower bounds on the blow-up rate of the axisymmetric Navier-Stokes equations. II,, Comm. Partial Differential Equations, 34 (2009), 203.  doi: 10.1080/03605300902793956.  Google Scholar

[5]

Clay Mathematics Institute, Available, from: , ().   Google Scholar

[6]

H. Fujita and T. Kato, On the Navier-Stokes initial value problem. I,, Arch. Rational Mech Anal., 16 (1964), 269.  doi: 10.1007/BF00276188.  Google Scholar

[7]

Y. Giga and T. Miyakama, Solutions in $L^r$ of the Navier-Stokes initial value problem,, Arch. Ration. Mech. Anal., 89 (1985), 267.  doi: 10.1007/BF00276875.  Google Scholar

[8]

T. Y. Hou, Z. Lei and C. Li, Global regularity of the 3D axi-symmetric Navier-Stokes equations with anisotropic data,, Comm. Partial Differential Equations, 33 (2008), 1622.  doi: 10.1080/03605300802108057.  Google Scholar

[9]

T. Y. Hou and C. Li, Dynamic stability of the 3D axi-symmetric Navier-Stokes equations with swirl,, Comm. Pure Appl. Math., 61 (2008), 661.  doi: 10.1002/cpa.20212.  Google Scholar

[10]

S. Leonardi, J. Málek, J. Nečas and M. Pokorný, On axially symmetric flows in $ R^3$,, Z. Anal. Anwendungen, 18 (1999), 639.  doi: 10.4171/ZAA/903.  Google Scholar

[11]

O. A. Ladyzhenskaya, Unique global solvability of the three-dimensional Cauchy problem for the Navier-Stokes equations in the presence of axial symmetry,, Zap. Naucn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 7 (1968), 155.   Google Scholar

[12]

J. Leray, Étude de diverses équations intégrales non linéaires et de quelques problems que pose I'hydrodynamique,, Journal Math. Pures et Appliquées, 12 (1933), 1.   Google Scholar

[13]

J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace,, Acta Math., 63 (1934), 193.  doi: 10.1007/BF02547354.  Google Scholar

[14]

H. Koch and D. Tataru, Well-posedness for the Navier-Stokes equations,, Adv. Math., 157 (2001), 22.  doi: 10.1006/aima.2000.1937.  Google Scholar

[15]

T. Kato, Strong $L^p$-solutions of the Navier-Stokes equations in $\mathbbR^m$ with applications to weak solutions,, Math. Z., 187 (1984), 471.  doi: 10.1007/BF01174182.  Google Scholar

[16]

A. J. Majda and A. L. Bertozzi, Vorticity and Incompressible Flow,, Cambridge Texts in Applied Mathematics, (2002).   Google Scholar

[17]

M. R. Ukhovskii and V. I. Iudovich, Axially symmetric flows of ideal and viscous fluids filling the whole space,, J. Appl. Math. Mech., 32 (1968), 52.  doi: 10.1016/0021-8928(68)90147-0.  Google Scholar

[18]

F. B. Weissler, The Navier-Stokes initial value problem in $L^p$,, Arch. Ration. Mech. Anal., 74 (1980), 219.  doi: 10.1007/BF00280539.  Google Scholar

show all references

References:
[1]

M. Cannone, Chapter 3: Harmonic analysis tools for solving the incompressible navier-stokes equations,, in Handbook of Mathmatical Fluid Dynamics, 3 (2004), 161.   Google Scholar

[2]

M. Cannone, Y. Meyer and F. Planchon, Solutions auto-similaires des équations de Navier-Stokes,, Sémin. Équations aux Dérivées Partielles de I'École polytechnique, 8 (1994).   Google Scholar

[3]

D. Chae and J. Lee, On the regularity of the axisymmetric solutions of the Navier-Stokes equations,, Math. Z., 239 (2002), 645.  doi: 10.1007/s002090100317.  Google Scholar

[4]

C. C. Chen, R. M. Strain, T. P. Tsai and H. T. Yau, Lower bounds on the blow-up rate of the axisymmetric Navier-Stokes equations. II,, Comm. Partial Differential Equations, 34 (2009), 203.  doi: 10.1080/03605300902793956.  Google Scholar

[5]

Clay Mathematics Institute, Available, from: , ().   Google Scholar

[6]

H. Fujita and T. Kato, On the Navier-Stokes initial value problem. I,, Arch. Rational Mech Anal., 16 (1964), 269.  doi: 10.1007/BF00276188.  Google Scholar

[7]

Y. Giga and T. Miyakama, Solutions in $L^r$ of the Navier-Stokes initial value problem,, Arch. Ration. Mech. Anal., 89 (1985), 267.  doi: 10.1007/BF00276875.  Google Scholar

[8]

T. Y. Hou, Z. Lei and C. Li, Global regularity of the 3D axi-symmetric Navier-Stokes equations with anisotropic data,, Comm. Partial Differential Equations, 33 (2008), 1622.  doi: 10.1080/03605300802108057.  Google Scholar

[9]

T. Y. Hou and C. Li, Dynamic stability of the 3D axi-symmetric Navier-Stokes equations with swirl,, Comm. Pure Appl. Math., 61 (2008), 661.  doi: 10.1002/cpa.20212.  Google Scholar

[10]

S. Leonardi, J. Málek, J. Nečas and M. Pokorný, On axially symmetric flows in $ R^3$,, Z. Anal. Anwendungen, 18 (1999), 639.  doi: 10.4171/ZAA/903.  Google Scholar

[11]

O. A. Ladyzhenskaya, Unique global solvability of the three-dimensional Cauchy problem for the Navier-Stokes equations in the presence of axial symmetry,, Zap. Naucn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), 7 (1968), 155.   Google Scholar

[12]

J. Leray, Étude de diverses équations intégrales non linéaires et de quelques problems que pose I'hydrodynamique,, Journal Math. Pures et Appliquées, 12 (1933), 1.   Google Scholar

[13]

J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace,, Acta Math., 63 (1934), 193.  doi: 10.1007/BF02547354.  Google Scholar

[14]

H. Koch and D. Tataru, Well-posedness for the Navier-Stokes equations,, Adv. Math., 157 (2001), 22.  doi: 10.1006/aima.2000.1937.  Google Scholar

[15]

T. Kato, Strong $L^p$-solutions of the Navier-Stokes equations in $\mathbbR^m$ with applications to weak solutions,, Math. Z., 187 (1984), 471.  doi: 10.1007/BF01174182.  Google Scholar

[16]

A. J. Majda and A. L. Bertozzi, Vorticity and Incompressible Flow,, Cambridge Texts in Applied Mathematics, (2002).   Google Scholar

[17]

M. R. Ukhovskii and V. I. Iudovich, Axially symmetric flows of ideal and viscous fluids filling the whole space,, J. Appl. Math. Mech., 32 (1968), 52.  doi: 10.1016/0021-8928(68)90147-0.  Google Scholar

[18]

F. B. Weissler, The Navier-Stokes initial value problem in $L^p$,, Arch. Ration. Mech. Anal., 74 (1980), 219.  doi: 10.1007/BF00280539.  Google Scholar

[1]

Daoyuan Fang, Ting Zhang. Compressible Navier-Stokes equations with vacuum state in one dimension. Communications on Pure & Applied Analysis, 2004, 3 (4) : 675-694. doi: 10.3934/cpaa.2004.3.675

[2]

Thomas Y. Hou, Ruo Li. Nonexistence of locally self-similar blow-up for the 3D incompressible Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2007, 18 (4) : 637-642. doi: 10.3934/dcds.2007.18.637

[3]

Boris Kramer, John R. Singler. A POD projection method for large-scale algebraic Riccati equations. Numerical Algebra, Control & Optimization, 2016, 6 (4) : 413-435. doi: 10.3934/naco.2016018

[4]

Bernold Fiedler, Carlos Rocha, Matthias Wolfrum. Sturm global attractors for $S^1$-equivariant parabolic equations. Networks & Heterogeneous Media, 2012, 7 (4) : 617-659. doi: 10.3934/nhm.2012.7.617

[5]

Marion Darbas, Jérémy Heleine, Stephanie Lohrengel. Numerical resolution by the quasi-reversibility method of a data completion problem for Maxwell's equations. Inverse Problems & Imaging, 2020, 14 (6) : 1107-1133. doi: 10.3934/ipi.2020056

[6]

Carlos Fresneda-Portillo, Sergey E. Mikhailov. Analysis of Boundary-Domain Integral Equations to the mixed BVP for a compressible stokes system with variable viscosity. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3059-3088. doi: 10.3934/cpaa.2019137

[7]

Armin Lechleiter, Tobias Rienmüller. Factorization method for the inverse Stokes problem. Inverse Problems & Imaging, 2013, 7 (4) : 1271-1293. doi: 10.3934/ipi.2013.7.1271

[8]

Habib Ammari, Josselin Garnier, Vincent Jugnon. Detection, reconstruction, and characterization algorithms from noisy data in multistatic wave imaging. Discrete & Continuous Dynamical Systems - S, 2015, 8 (3) : 389-417. doi: 10.3934/dcdss.2015.8.389

[9]

A. Kochergin. Well-approximable angles and mixing for flows on T^2 with nonsingular fixed points. Electronic Research Announcements, 2004, 10: 113-121.

[10]

Rafael Luís, Sandra Mendonça. A note on global stability in the periodic logistic map. Discrete & Continuous Dynamical Systems - B, 2020, 25 (11) : 4211-4220. doi: 10.3934/dcdsb.2020094

[11]

Lakmi Niwanthi Wadippuli, Ivan Gudoshnikov, Oleg Makarenkov. Global asymptotic stability of nonconvex sweeping processes. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1129-1139. doi: 10.3934/dcdsb.2019212

[12]

Kin Ming Hui, Soojung Kim. Asymptotic large time behavior of singular solutions of the fast diffusion equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (11) : 5943-5977. doi: 10.3934/dcds.2017258

[13]

Carlos Gutierrez, Nguyen Van Chau. A remark on an eigenvalue condition for the global injectivity of differentiable maps of $R^2$. Discrete & Continuous Dynamical Systems - A, 2007, 17 (2) : 397-402. doi: 10.3934/dcds.2007.17.397

[14]

Hong Seng Sim, Wah June Leong, Chuei Yee Chen, Siti Nur Iqmal Ibrahim. Multi-step spectral gradient methods with modified weak secant relation for large scale unconstrained optimization. Numerical Algebra, Control & Optimization, 2018, 8 (3) : 377-387. doi: 10.3934/naco.2018024

[15]

Shihu Li, Wei Liu, Yingchao Xie. Large deviations for stochastic 3D Leray-$ \alpha $ model with fractional dissipation. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2491-2509. doi: 10.3934/cpaa.2019113

[16]

Irena PawŃow, Wojciech M. Zajączkowski. Global regular solutions to three-dimensional thermo-visco-elasticity with nonlinear temperature-dependent specific heat. Communications on Pure & Applied Analysis, 2017, 16 (4) : 1331-1372. doi: 10.3934/cpaa.2017065

[17]

Sergi Simon. Linearised higher variational equations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4827-4854. doi: 10.3934/dcds.2014.34.4827

[18]

Jaume Llibre, Luci Any Roberto. On the periodic solutions of a class of Duffing differential equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (1) : 277-282. doi: 10.3934/dcds.2013.33.277

[19]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[20]

Matthias Erbar, Jan Maas. Gradient flow structures for discrete porous medium equations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (4) : 1355-1374. doi: 10.3934/dcds.2014.34.1355

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (32)
  • HTML views (0)
  • Cited by (2)

Other articles
by authors

[Back to Top]